RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 85, Issue 6  


Extension of Congruences on Semirings of Continuous Functions
E. M. Vechtomov, D. V. Chuprakov
803
Fuchsian Systems with Completely Reducible Monodromy
I. V. Vyugin
817
$n$-Extended Quasi-Baer Rings
Sh. Ghalandarzadeh, Z. Khoshchehreh
826
On Simplicial Partitions of Polytopes
A. A. Glazyrin
840
Hypercyclicity and Chaotic Character of Generalized Convolution Operators Generated by Gelfond–Leontev Operators
V. E. Kim
849
Topological Splines in Locally Convex Spaces
A. P. Kolesnikov
857
Topological Classification of Real Three-Dimensional Cubics
V. A. Krasnov
886
A Theorem of Paley–Wiener Type for Ultradistributions
I. Kh. Musin, P. V. Fedotova
894
Contractibility of Half-Spaces of Partial Convexity
V. G. Naidenko
915
Effectivization of a Lower Bound for $\|(4/3)^k\|$
Yu. A. Pupyrev
927

Brief Communications
Decomposition of Matrices over a Two-Dimensional Local Field
R. Ya. Budylin
936
Regular Solutions of a Multiparameter Inverse Spectral Problem
N. F. Valeev
940
Orthogonality Measures for Orthogonal Matrix Polynomials with Periodic Coefficients of Recurrence Relations
R. R. Vasyukov
944
On the Order of Discrepancy of the Smolyak Grid
N. Zh. Nauryzbaev, N. Temirgaliev
947
On the Chromatic Number of Finite Systems of Subsets
D. A. Shabanov
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019